MathSciNet Relay Station
MathSciNet bibliographic data
MR486614 32C40 (14B05)
Randell, Richard Quotients of complete intersections by ${\bf C}\sp*$ actions. Pacific J. Math. 74 (1978), no. 1, 209–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement